MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB03, 5X100 KII SH BLD ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTB03, 5X100 KII SH BLD ZTHR 6/BX; GCJ
Model Number 17
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Due to the shield not being returned for evaluation, engineering was unable to physically evaluate (the shield) and determine the root cause.This report is being filed as a result of a re-review of applied medical complaints received between (b)(6) 2014 and (b)(6) 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an (b)(6) 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Lap appendicectomy - "aspirating ovarian cyst with lap needle.When removed needle from port part of the seal came out with the needle.When the instrument guard (clear plastic circular flange) was examined there were only 7 segments left, two had sheared off.Once came out with needle and had to search for the other segment in the abdomen.This was located and removed.An extra 5mm port was inserted to find segment." patient status - fine.

Brand Name
CTB03, 5X100 KII SH BLD ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6372908
Report Number2027111-2017-01088
Device Sequence Number19027529
Product Code GCJ
UDI-Device Identifier00607915123512
UDI-Public(01)00607915123512(17)170327(30)01(10)1219479
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
17
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/27/2017
Device Model Number17
Device Catalogue Number17
Device Lot Number1219479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2014
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRATION LAP NEEDLE